question-icon

What causes dizziness and diarrhea after consuming ginger tea while on antibiotics?

default
Posted on Thu, 26 May 2016
Question: I am on bisoprolol, rivaroxaban, lansoprazole, prednisalone, nitrofurantoin and risedronate. I had a cup of ginger tea a couple of weeks ago, half an hour or so after which I was dizzy, very sick and had diarrhoea. Could this have been down to any or all of my medication?
doctor
Answered by Dr. Naveen Kumar (1 hour later)
Brief Answer:
Yes there is a probability.

Detailed Answer:
Welcome to health care magic, I share your concern and I will try to help you out in best possible way.
Bisoprolol is unlikely to cause any of the symptoms mentioned above.
Rivaroxaban can cause symptoms of low blood pressure (eg, fainting, dizziness or light-headedness).
Even prednisolone can cause dizziness and even abdominal cramps and diarrhea.
Nitrofurantoin can also cause dizzines but chances are very less.
Risedronate is unlikely to cause any of those symptoms.
Hence from the above discussion it can be concluded that, some of the medicines you are taking can cause above mentioned symptoms. But, there is also a possibility that those symptoms might be unrelated as well.

I hope this helps you
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

Dr. Naveen XXXXXXX
Medical Consultant.
Ebix, Inc.
YYYY@YYYY
Above answer was peer-reviewed by : Dr. Naveen Kumar
doctor
Answered by
Dr.
Dr. Naveen Kumar

General & Family Physician

Practicing since :2008

Answered : 154 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dizziness and diarrhea after consuming ginger tea while on antibiotics?

Brief Answer: Yes there is a probability. Detailed Answer: Welcome to health care magic, I share your concern and I will try to help you out in best possible way. Bisoprolol is unlikely to cause any of the symptoms mentioned above. Rivaroxaban can cause symptoms of low blood pressure (eg, fainting, dizziness or light-headedness). Even prednisolone can cause dizziness and even abdominal cramps and diarrhea. Nitrofurantoin can also cause dizzines but chances are very less. Risedronate is unlikely to cause any of those symptoms. Hence from the above discussion it can be concluded that, some of the medicines you are taking can cause above mentioned symptoms. But, there is also a possibility that those symptoms might be unrelated as well. I hope this helps you If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. Dr. Naveen XXXXXXX Medical Consultant. Ebix, Inc. YYYY@YYYY